# SDR SWAA2012070905614

- Difficulty date: June 30, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 58,375 hours, 47,900 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546533
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 500 BETWEEN STRINGERS 26R AND 27R.  REMOVED AND REPLACED SHEAR TIE IAW SRM AND DWG.
